The -rank of the real class group of cyclotomic fields
Compositio Mathematica, Tome 53 (1984) no. 2, p. 133-141
@article{CM_1984__53_2_133_0,
     author = {Cornell, Gary and Rosen, Michael I.},
     title = {The $\ell $-rank of the real class group of cyclotomic fields},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {2},
     year = {1984},
     pages = {133-141},
     zbl = {0551.12006},
     mrnumber = {766293},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__53_2_133_0}
}
Cornell, Gary; Rosen, Michael I. The $\ell $-rank of the real class group of cyclotomic fields. Compositio Mathematica, Tome 53 (1984) no. 2, pp. 133-141. http://www.numdam.org/item/CM_1984__53_2_133_0/

[1] G. Cornell: Exponential growth of the l-rank of the class group of the maximal real subfield of cyclotomic fields (to appear). | MR 682821 | Zbl 0519.12004

[2] A. Fröhlich: On the absolute class group of abelian fields, J. of the London Math. Soc. 29 (1954) 211-217. | MR 66422 | Zbl 0055.03302

[3] A. Fröhlich: On the absolute class group of abelian fields II, J. of the London Math. Soc. 30 (1955) 72-80. | MR 66424 | Zbl 0064.27305

[4] Y. Furuta: On class field towers and the rank of ideal class groups, Nagoya Math. J. 48 (1972) 147-157. | MR 325574 | Zbl 0256.12009

[5] D. Garbanati: Ivariants of the ideal class group and the Hasse norm theorem, J. Reine and Angew. Math. 297 (1978) 159-171. | MR 466072 | Zbl 0364.12008

[6] F. Gerth: The Hasse Norm theorem for abelian extensions of number fields, Bulletin Amer. Math. Soc. 83 (1977) 264-266. | MR 422200 | Zbl 0348.12015

[7] B. Huppert: Endliche Gruppen I. Berlin Heidelberg, New York: Springer-Verlag (1979). | MR 224703 | Zbl 0412.20002

[8] D. Kubert : The 2-divisibility of the class number of cyclotomic fields and the Stickelberger ideal (to appear). | MR 850634 | Zbl 0584.12003

[9] S. Lang: Units and class groups in number theory and algebraic geometry, Bullentin Amer. Math. Soc. 6 (1982) 253-316. | MR 648522 | Zbl 0482.12002

[10] H.W. Leopoldt: Zur Geschlechtertheorie in abelschen Zahlkörpern, Math. Nach. 9 (1953) 350-362. | MR 56032 | Zbl 0053.35502

[11] M. Razar: Central and genus class fields and the Hasse norm theorem, Comp. Math. 35 (1977) 281-298. | Numdam | MR 466073 | Zbl 0376.12006

[12] K. Yamazaki: On projective representations and ring extensions of finite groups, J. Fac. Sci. Univ. Tokyo 10 (1964) 147-195. | MR 180608 | Zbl 0125.01601